# SDR 2001FA0000656

- Difficulty date: November 26, 2001
- Submitted: December 12, 2001
- Operation: General aviation
- Aircraft: N2544R
- Make and model: Cessna 182K
- Aircraft serial: 18258244
- Engine: Cont O470*
- System (JASC): 6122 · Propeller Governor
- Part: Idler Gear
- Part number: A21107
- Condition: Cracked
- Location: Prop Governor
- Component: Governor, Mcauly
- Component part number: C290D3BT1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RELEVANT INDICATION. (CRACK)
